advertisement
Question
Posted by: Elle | 2003/01/21

The Pill and diet pills?

I would like to know if it is safe to use the product KitoBind together with TriPhasil.

I have been using Triphasil since May 2002 and I gained some weight, KitoBind is absorbed in the intestines so would this reduce the effectiveness of the Triphasil?

Thanks Enjoy your day
Elle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Elle
It may well do so. I think you should check with your prescribing physician as there are a number of factors that can reduce absorption of contraceptives. Diarrhoea is one of them and if you find that you are developing diarrhoea, then you may be preventing uptake of the pill. Rather check with your dr. I would personally rather try to lose weight by eating a low-fat diet and doing exercise.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement